Biregular semigroups. II. (English) Zbl 0223.20072


20M17 Regular semigroups
20M12 Ideal theory for semigroups
20M30 Representation of semigroups; actions of semigroups on sets
06A12 Semilattices


Zbl 0223.20071
Full Text: EuDML


[1] A. H. Clifford: Semigroups admitting relative inverses. Annals of Math. 42 (1941), 1037–1048. · Zbl 0063.00920
[2] A. H. Clifford, G. B. Preston: Algebraic theory of semigroups, Vols. 1 and 2. Amer. Math. Soc. Surveys 7, 1961, 1967.
[3] H. D’Alarcao: Biregular semigroups I. Czech. Math. J. 20 (95), (1970), 544-548. · Zbl 0223.20071
[4] H. J. Hoehnke: Structure of semigroups. Canad. J. Math. 18 (1966), 449-491. · Zbl 0149.02402
[5] D. R. Morrison: Biregular rings and the ideal lattice isomorphisms. Proc. Amer. Math. Soc. 6 (1952), 46-49. · Zbl 0064.03003
[6] M. Petrich: The maximal semilattice decomposition of a semigroup. Math. Zeitschr. 85 (1964), 68-82. · Zbl 0124.25801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.